Stable broken H1 and H(div) polynomial extensions for polynomial-degree-robust potential and flux reconstruction in three space dimensions - Archive ouverte HAL Access content directly
Journal Articles Mathematics of Computation Year : 2020

Stable broken H1 and H(div) polynomial extensions for polynomial-degree-robust potential and flux reconstruction in three space dimensions

(1, 2) , (2, 1)
1
2

Abstract

We study extensions of piecewise polynomial data prescribed on faces and possibly in elements of a patch of simplices sharing a vertex. In the H1 setting, we look for functions whose jumps across the faces are prescribed, whereas in the H(div) setting, the normal component jumps and the piecewise divergence are prescribed. We show stability in the sense that the minimizers over piecewise polynomial spaces of the same degree as the data are subordinate in the broken energy norm to the minimizers over the whole broken H and H(div) spaces. Our proofs are constructive and yield constants independent of the polynomial degree. One particular application of these results is in a posteriori error analysis, where the present results justify polynomial-degree-robust efficiency of potential and flux reconstructions.
Fichier principal
Vignette du fichier
robust_HAL.pdf (759.57 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-01422204 , version 1 (24-12-2016)
hal-01422204 , version 2 (20-08-2018)
hal-01422204 , version 3 (29-09-2019)
hal-01422204 , version 4 (04-10-2019)

Identifiers

Cite

Alexandre Ern, Martin Vohralík. Stable broken H1 and H(div) polynomial extensions for polynomial-degree-robust potential and flux reconstruction in three space dimensions. Mathematics of Computation, 2020, 89 (322), pp.551-594. ⟨10.1090/mcom/3482⟩. ⟨hal-01422204v4⟩
496 View
220 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More